# SDR CA100723001

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Part time: 14,111 hours
- Component: Door
- Component part number: 800600M03
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL TEMP ON NR 1 ENG AS HIGH AS 112 C.  ALL OTHER PARAMETERS NORMAL.  MX FOUND: FOUND OIL COOLER FLAP DOOR ACTUATOR FAILED, CLOSED.  REPLACED ACTUATOR.
